Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hair thinning, fatigue, dry skin, weight gain. Done CBC, TSH level tests, low. What van be done?

I have not felt well in the last six years. I am extremely fatigued, my hair is thinning, dry skin, and uncontrollable weight gain, I am exhausted all the time. My doctor ran a CBC,T4Free, and TSH. I am low in the following: MCV 79.8, RDW-SD 36.9, Iron 33, Iron SAT 9, t4free 1.04, TSH 1.69. I am 5 ft 7inches and weigh 236 lbs. This is 30 pounds heavier than I was when I went into the hospital to deliver my children. Please help....
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, The reason for your weakness could be your over weight, may be due to diet pattern after the deliveries.
Try to minimise your weight by making yoga, exercises, walking, and restricting the fatty foods, meet, and oily foods like fries etc.
Take more of green leafy vegetables pulses, sprouts, and proteine foods, besides your routine medicines. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor